On a continuous majority ruleReportar como inadecuado

On a continuous majority rule - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 16, Pages 2555-2563

Department of Mathematics Education, Chungbuk National University, Cheongju 361-763, Korea

Division of Liberal Arts, Korea University of Technology and Education, Chunan 330-708, Korea

Received 30 March 2005; Revised 28 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A seminal paper by May characterizes the majority rule in terms ofanonymity, neutrality, and positive responsiveness. Sincethen, there have been many characterizations of the majority ruleusing different axioms by several authors. In this paper, we willintroduce the concept of a continuous majority rule whichgeneralizes the previous social welfare functions beyond thediscrete values, and using new axioms, we will give acharacterization of the continuous majority rule.

Autor: Won Kyu Kim and Kyoung Hee Lee

Fuente: https://www.hindawi.com/


Documentos relacionados